Taking Lipotropics Injections and it's not working..HELP
I started getting Lipotropics B12 injections for weight loss back in June 2010. I was getting one injection twice a week. On the day I started I weighed 157lbs. (I’m 5’-5”). I went today for my weekly injection and am weighing 155lbs. I keep fluctuating between 157lbs. and 151lbs since June. I only get the injection once a week now because obviously I'm not getting anywhere but I do not want to completely stop in fear that maybe it’s doing just enough to hold my weight where it is. Nevertheless I am so confused and discouraged because EVERYONE I personally know including the doctor who’s giving them to me have ALL lost weight. It took them approx. 3 to 4 short months to lose between 20 – 40 lbs. It’s not working for me and I do not know why. I eat VERY healthy and I exercise too. I don’t have a full blown workout routine but I’m not a couch potato either. Btw the others who have lost the weight didn’t do a whole lot of exercising I think to myself over and over, what could it be??? I’ve recently had this thought. I have been taking Xanax for panic disorder for the past 10 yrs. I take .25 twice a day. I know that Xanax is metabolized in the liver and these injections work on the liver. So is my current or long term use of xanax inhibiting the injections from working properly? Or could it be something else??? My doctor, based on some symptoms I have ,thinks I might have subclinical hypothyroidism but I’m not convinced. Someone with knowledge in this area or personal experience please help. I am SOOO desperate. Thank you.
Have you tried any kind of supplements along with the shots? I do the liop b sots with the b12 shots 2ce a week as well but i also takea fat burner(1 a day) Phentermine(2 a day) Duicap pills(1 a day)and lipo bc pills(3 a day) i know it sounds like a lot now that i am listing them but i thhinkthey help tremendously. the phentermine is an appetite suppresant and i have to remind myself to eat throughout the day. The lipobc pills are made of alot of the same that is in the shot,but they help keep it in your system on times you are not getting the shot. I have found that some lose faster than others so i never base my results on anyone else. me personally i have tried every diet pill,drink,shake,substitute out there and i never lost weight an any of them untill this. I know this post is a little old but how are you coming along no?
well the people who lost that much weight, how big were they to begin with? the more you weight the quicker you will lose, i've lost almost 20 pounds in 5 weeks, but i was 242 to start and got myself down to 223. i also do the shot as well. what exactly does your diet look like, i used to think i ate healthy until i started keeping a food diary and realized just exactly how many calories i was eating in one day, and it was not good at all. and i also take phen as well for my appetite. i also have to remind myself to eat.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.